Title

Adaptive Control of Chaos in Lorenz System

Document Type

Article

Publication Date

1997

Publication Title

Dynamics and Control

Volume

7

First page number:

143

Last page number:

154

Abstract

This paper treats the control of chaos in Lorenz systems in the presence of system parameter uncertainty. An adaptive control law is derived such that in the closed-loop system the state of the system can be regulated to a specified point in the state space. Simulation results are presented which show the suppression of chaotic behavior and the regulation of state vector to the desired terminal point in spite of the uncertainty in system parameters.

Keywords

Adaptive control systems; Chaotic behavior in systems

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: 10.1023/A:1008275800168

UNLV article access

Search your library

Share

COinS